Filomat, ( ISI ), Volume (26), No (6), Year (2012-12) , Pages (1283-1290)

Title : ( Bounded operators on topological vector spaces and their spectral radii )

Authors: Shirin Hejazian , Madjid Mirzavaziri , omid zabeti ,

Citation: BibTeX | EndNote

In this paper, we consider three classes of bounded linear operators on a topological vector space with respect to three different topologies which are introduced by Troitsky. We obtain some properties for the spectral radii of a linear operator on a topological vector space. We find some sufficient conditions for the completeness of these classes of operators. Finally, as a special application, we deduce some sufficient conditions for invertibility of a bounded linear operator

Keywords

, Bounded linear operator, spectral radius, completeness, invertibility of an operator, topological vector
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1038931,
author = {Hejazian, Shirin and Mirzavaziri, Madjid and Zabeti, Omid},
title = {Bounded operators on topological vector spaces and their spectral radii},
journal = {Filomat},
year = {2012},
volume = {26},
number = {6},
month = {December},
issn = {0354-5180},
pages = {1283--1290},
numpages = {7},
keywords = {Bounded linear operator; spectral radius; completeness; invertibility of an operator; topological vector space},
}

[Download]

%0 Journal Article
%T Bounded operators on topological vector spaces and their spectral radii
%A Hejazian, Shirin
%A Mirzavaziri, Madjid
%A Zabeti, Omid
%J Filomat
%@ 0354-5180
%D 2012

[Download]